No...probably not. You probably won't feel better until about day five....but you are on your way....so don't look back now.
I didn't sleep at all for two nights. I think they were days 3 and 4. That is so unusual for me because I normally go to bed, and I'm asleep in five minutes or less. I didn't sleep and I wasn't all that tired. I felt miserable...didn't feel like doing anything, but I didn't feel sleepy. It was a couple of days before I could sleep well, and it actually took a few days for sleep patterns to get to normal for me. But, they say everyone is different, and that is just the way it affected me.
Hi there and welcome! How much were you taking per day, and for how long were you taking them? Everyone is different, but for me, the withdrawal symptoms lasted about a week, and peaked in intensity about days 3 and 4! It really does depend on how much and how long, to estimate how strong and long your symptoms will be! If you haven't already done so, please check out the Thomas Recipe at the bottom of the page! There are vitamins and supplements that you can take which will help with the withdrawal symptoms! Drink tons of fluids like water and Gatorade to help flush your system! Also take immodium for any bathroom/stomach issues! Exercise, even just a little, will help tremendously! Take care and please post any questions or if you need support! Lots of wonderful, caring people here to help! All the best!
Everyone is different for me 3-4 days was worst days. Be sure to take Immodium for stomach issues and drink lots water flush those demons out! and I was only able to keep down Bananas yougurt for first 3 days but It helped. and when things got very intense for I would go on walks helped clear my head and got blood moving. I also went swimming on day 4 and wow that really made me feel better. Take Vitamin supplements and protein drinks. Usually it all would come in waves just push through it and it does get better . Just keep Busy watch Movies and just keep your mind busy and time will pass. I read alot also. I read 3 books in a week Good luck and just stay positive you are taking back control and it will get tough but you can be stronger and push on through it! keep posting there is alot of good advice on here and it helped me read on here , .
Hang in there, it really is worth it. I know it doesn't feel like it, but this part will be over soon. And as long as you keep those pills out of your system, this will be the last time you will ever have to have this detox flu.
YOU CAN DO IT:)
How are you doing today, Shelli?